Mathematische Zeitschrift

, Volume 220, Issue 1, pp 207–217

The QSF property for groups and spaces

  • Stephen G. Brick
  • Michael L. Mihalik
Article

DOI: 10.1007/BF02572610

Cite this article as:
Brick, S.G. & Mihalik, M.L. Math Z (1995) 220: 207. doi:10.1007/BF02572610

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Stephen G. Brick
    • 1
  • Michael L. Mihalik
    • 2
  1. 1.Department of MathematicsUniversity of South AlabamaMobileUSA
  2. 2.Department of MathematicsVanderbilt UniversityNashvilleUSA